# SDR UIEA2021070801488

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 22,934 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Rt Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R SIDE WINDOW EICAS( RESET RT SIDE WINDOW HEAT SWITCH TO ON POSITION. NO DEFECT NOTED. OK FOR SVC. PER AMM 30-41-00.
